| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 13-16


I. Djellit, Y. Soula
      On riddled sets and bifurcations of chaotic attractors
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 603-614.

S. Dinesh
      Application of opening by reconstruction to characterize the size distribution of catchments extracted from digital elevation models
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 615-628.

J. V. Benny, B. J. McCartin, P. J. Atkinson
      Orthogonal linear regression in Roentgen stereophotogrammetry
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 629-645.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, M. Alimardani
      A new approach for efficiency measures by fuzzy linear programming and application in insurance organization
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 647-663.

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, H. Nikoomaram, M. Alimardani
      Using a certain linear ranking function to measure the Malmquist productivity index with fuzzy data and application in insurance organization
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 665-680.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, M. Esmaeili
      Classification of decision making units with interval data using SBM model
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 681-689.

Kong Xianming, Zhang Xianghu, Hu Zhongyong
      A new convergence theorem for Newton's method in Banach space using assumptions on the first Frechet-derivative
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 691-695.

F. Hosseinzadeh Lotfi, G. Tohidi, T. Soleimany
      Interval network DEA
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 697-710.

F. Hosseinzadeh Lotfi, M. Vaez Ghasemi
      Malmquist productivity index on interval data in telecommunication firms, Application of data envelopment analysis
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 711-722.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, F. Rezai Balf, H. Zhiani Rezai
      Discriminant analysis of imprecise data
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 723-737.

Shengquan Ma, Dejun Peng,
      The fixed point of fuzzy complex number-valued mapping
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 739-747.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, F. Rezai Balf, H. Zhiani Rezai
      Finding the minimize summation for location of facility in a convex set with fuzzy data
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 749-759.

K. H. Azizi, F. Hosseinzadeh Lotfi, S. Saati, A. R. Vahidi
      Ranking the electricity producer companies in view of manpower efficiency by DEA
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 761-768.

F. Hosseinzadeh Lotfi, F. Rezai Balf, M. Adabitabar Firozja, S. A. Hosseiny Matikolai
      Selection of an eligible benchmark for interval decision making units with input contraction
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 769-777.

M. De la Sen
      On minimal realizations of point time-delay linear time-invariant systems
      Appl. Math. Sci., Vol. 1, 2007, no. 13-16, 779-798.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |